Cournot-Nash equilibrium distributions of games with uncertainty and imperfect information

M. Ali Khan, Aldo Rustichini

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper we present a formalization of anonymous games with uncertainty and with incomplete but symmetric information. We show the existence of Cournot-Nash equilibria for such games and also investigate how the equilibrium correspondence changes in response to changes in information.

Original languageEnglish (US)
Pages (from-to)35-59
Number of pages25
JournalJournal of Mathematical Economics
Volume22
Issue number1
DOIs
StatePublished - 1993

Fingerprint Dive into the research topics of 'Cournot-Nash equilibrium distributions of games with uncertainty and imperfect information'. Together they form a unique fingerprint.

Cite this